MathSciNet Relay Station
MathSciNet bibliographic data
MR752491 (86a:22026) 22E45 (20G05)
Collingwood, David H. Embeddings of Harish-Chandra modules, ${\germ n}$-homology and the composition series problem: the case of real rank one. Trans. Amer. Math. Soc. 285 (1984), no. 2, 565–579.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement